| Catalog Number |
191126 |
| Medical Device Problem Code |
Inadequate Ultra Filtration (1656)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation was performed by a fresenius field service technician (fst).A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was not able to be confirmed.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.
Event or Problem Description
A user facility biomedical technician (biomed) reported to fresenius technical support (ts) that this 2008t hemodialysis (hd) machine was pulled from service because a patient came off the machine at a higher weight than when the treatment was started.The biomed was in the beginning stages of investigating and needed assistance finding the documentation for ultrafiltration (uf) problem identification.Ts helped the biomed find both the uf checklist and instructions.The biomed was suspecting operator error, but this could not be confirmed.Multiple attempts were made to obtain additional information, and thus far no further details have been provided.
Event or Problem Description
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.